# SDR CA041214006

- Difficulty date: December 14, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 4,214 hours
- Engine: Cfmint CFM565B4
- System (JASC): 7497 · Ignition System Wiring
- Part: Interface Unit
- Part number: 3957985114
- Condition: Malfunctioned
- Location: Ignition System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ENG 1 IGN 'A' FAULT, ENG 2 IGN 'A' FAULT. 1&2 IGN A C/B POPPED. ENG 1 CTLC/B POPPED. STRONG SMELL OF ELECTRICAL BURNING. CONNECTOR 473VC SHORTED, CONNECTOR REPLACED. BMC NR 1 DAMAGED, REPLACED PER MM 36-11-34-400. EIU NR 2 CAUSING INTFC PROBLEMS WITH AEVC. EIU NR 2 REPLACED PER M M 73-24-34-500. ENGINE RUN CARRIED OUT AND ALL TESTS OK.
